# SDR USAA980634

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N83221
- Condition: Corroded
- Location: Bs 1320-1360
- Part time: 44,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION AROUND CLIP NUT HOLES L-3 DOOR LOWER SILL BETWEEN STATION 1320 AND 1360.  REPLACED SILL CHORD ANGLE PER SRM 51-40-00.  (M)
